# SDR 98ZZZX906

- Difficulty date: February 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N901AJ
- Make and model: Beech C90
- Aircraft serial: LJ829
- System (JASC): 2430 · DC Generating System
- Part: Wire
- Part number: MS227598
- Condition: Split
- Location: Starter/Gen
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL FOUR CABLE LEADS COMING FROM STARTER/GENERATOR ON LEFT SIDE, P/N'S P10C4, P10A4, K2D4, K2F4, SHIELDING IS SPLITTING ALL ALONG THE LENGTH OF WIRE EXPOSING BARE CABLE WHICH COULD RESULT IN ARCING.  REF:  CHAPTER 24 DC GENERATION OF WIRING MANUAL.
